Domination properties in ordered Banach algebras

Tom 149 / 2002

H. du T. Mouton, S. Mouton Studia Mathematica 149(2002), 63-73 MSC: 46H05, 47A10, 47B65, 06F25. DOI: 10.4064/sm149-1-4

Streszczenie

We recall from [9] the definition and properties of an algebra cone $C$ of a real or complex Banach algebra $A$. It can be shown that $C$ induces on $A$ an ordering which is compatible with the algebraic structure of $A$. The Banach algebra $A$ is then called an ordered Banach algebra. An important property that the algebra cone $C$ may have is that of normality. If $C$ is normal, then the order structure and the topology of $A$ are reconciled in a certain way. Ordered Banach algebras have interesting spectral properties. If $A$ is an ordered Banach algebra with a normal algebra cone $C$, then an important problem is that of providing conditions under which certain spectral properties of a positive element $b$ will be inherited by positive elements dominated by $b$. We are particularly interested in the property of $b$ being an element of the radical of $A$. Some interesting answers can be obtained by the use of subharmonic analysis and Cartan's theorem.

Autorzy

  • H. du T. MoutonDepartment of Electrical and Electronic Engineering
    University of Stellenbosch
    Private Bag X1
    Matieland 7602, South Africa
    e-mail
  • S. MoutonDepartment of Mathematics
    University of Stellenbosch
    Private Bag X1
    Matieland 7602, South Africa
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek